# SDR SWAA2023051146760

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 36,421 hours, 16,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP<[01] R&R FWD MEGAPHONE REF AMM 25-64-00.
